On the number of designs with affine parameters

Donovan, D. M. and Grannell, M. J. (2012) On the number of designs with affine parameters. Designs Codes and Cryptography, 63 1: 15-27. doi:10.1007/s10623-011-9528-7


Author Donovan, D. M.
Grannell, M. J.
Title On the number of designs with affine parameters
Journal name Designs Codes and Cryptography   Check publisher's open access policy
ISSN 0925-1022
1573-7586
Publication date 2012-04
Year available 2011
Sub-type Article (original research)
DOI 10.1007/s10623-011-9528-7
Volume 63
Issue 1
Start page 15
End page 27
Total pages 13
Place of publication New York, United States
Publisher Springer
Collection year 2012
Language eng
Formatted abstract
A construction is described that yields improved lower bounds for the numbers of 2-designs and resolvable 2-designs with the parameters of AGd (n, q).
Keyword 2-Design
Affine geometry
Flats
Enumeration
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ
Additional Notes Published online: 17 June 2011

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Official 2012 Collection
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Mon, 09 Apr 2012, 12:02:41 EST by System User on behalf of Mathematics